The only meds I take out of the ones prescribed to me is my sleep meds when my sleep schedule gets outta wack I don’t like how my psych meds make me feel it’s like I’m unable to feel so every thing just builds up inside me and it’s only after I stop taking them that it all works its way out like now that I stopped my meds all the stress I built up from my old job and just everything is coming back up my shoulders are just so tight now I’m pretty sure I could use the pressure to crack a coconut
Hey there @Derpplup,
The fact that your meds make you unable to feel might be a sign that you need a different dosage. Medications of that kind unfortunately require us to “try and see” in order to find what really works for us. Your symptoms need to be discussed with your doctor, so you and them can eventually decide to try a different medication or simply a different dosage. Keep track of your symptoms, write them down if you feel the need to, and bring all of this to your doctor. They will be able to help you.
It’s been the same for years no matter what I try every doctor just uses the same meds over and over and they work for a little bit but then after like a year Max they stop working and I go back to being unfeeling it sucks cuz it’s like do I choose to feel nothing or do I go off the meds and then have it all hit me like a train 5 months down the line
I recently started taking antidepressants that my psychiatrist prescribed me, and at the beginning it made me feel unstable, vulnerable and i didn’t want to continue to take it.
But, then I got used to it and it really helped me.
I think that you should talk to you doctor about it, and then he will be able to change the dosage or the molecule if needed.
If might not trigger you, you can also try to understand how the molecule is acting on you body. It really helped me to understand what is going on when I take them and why i am feeling like that.
Moreover, i hope that you feel great take care
Depending on what type of meds you’re taking, you might just need an adjustment. If you’re doctor isn’t working with you to find the right medication or dosage (you said he keeps giving you the same stuff), it might be time to find a new doctor. Don’t settle for something that makes you feel worse, ya know?
That really sucks. I’m sorry. When I started taking meds, I’ve been very lucky to find one that fitted me immediately (besides the normal time for the body to adapt at first and the non fun side effects at first). But every person reacts differently/uniquely. Maybe for you personally, it requires to have these changes/adaptation every year.
Could it be possible that you go through times of numbness due to your depression and such? That not feeling anything wouldn’t be related to the meds specifically? I’m wondering if your doctor gave you any feedback or is actively looking after identifying a reason behind this spiral or not. Because if not, I would definitely encourage you to advocate for yourself to your doctor and insist on what you need and want.
On a side note, these meds have an effect in themselves for sure, but their efficiency is deeply tied to our lifestyle - how we eat, sleep, whether we are active or not, if we make room for our emotions on a regular basis, etc. All of this being a slow process, sometimes one that takes years, but one that is still completely worth to be explored and discussed with the professionals that are supporting you. Therapy is a medication in itself.
I know it is such an exhausting and dreadful process. It’s discouraging at times and it is so frustrating that you’ve known years of wanders like this. I would encourage you to not give up though. You are in the midst of this process of figuring out what is okay for you or not.
PS - I often find some helpful experiences/help on some specific subreddits. This one seems interesting, as people share in-depth about that type of meds and safe alternatives. https://www.reddit.com/r/depressionregimens/
Medication and problems with it. Well @Micro said that dosage might be the problem and while it certainly might be the case there are other possibilities. It is possible that these states are seasonal? Meaning that they happen for example when winter starts. Seasons can have strong impacts on our mental health. It would certainly be worthwhile to discuss these problems you have with your doctor.
This topic was automatically closed 30 days after the last reply. New replies are no longer allowed.